American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A39) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Szymon Głab, Pedro L. Kaufmann and Leonardo Pellegrini. Spaceability and algebrability of sets of nowhere integrable functions. Proc. Amer. Math. Soc. 141 (2013) 2025-2037.
Abstract, references, and article information   
View Article: PDF

[2] Shu Sheng Fu. An extension of the Foran integral . Proc. Amer. Math. Soc. 123 (1995) 403-404. MR 1215200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shushang Fu. $\lambda$-power integrals on the Cantor type sets . Proc. Amer. Math. Soc. 123 (1995) 2731-2737. MR 1257105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexei Novikov and Washek F. Pfeffer. An invariant Riemann type integral defined by figures . Proc. Amer. Math. Soc. 120 (1994) 849-853. MR 1182703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Cornel Leinenkugel. A Daniell-Stone approach to the general Denjoy integral . Proc. Amer. Math. Soc. 114 (1992) 39-52. MR 1031669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Juan Arias-de-Reyna. On the theorem of Frullani . Proc. Amer. Math. Soc. 109 (1990) 165-175. MR 1007485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Washek F. Pfeffer. A note on the generalized Riemann integral . Proc. Amer. Math. Soc. 103 (1988) 1161-1166. MR 955000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Arlo W. Schurle. A new property equivalent to Lebesgue integrability . Proc. Amer. Math. Soc. 96 (1986) 103-106. MR 813820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James Foran. On extending the Lebesgue integral . Proc. Amer. Math. Soc. 81 (1981) 85-88. MR 589142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yôto Kubota. A direct proof that the RC-integral is equivalent to the $D\sp{\ast} $-integral . Proc. Amer. Math. Soc. 80 (1980) 293-296. MR 577762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. N. Sarkhel. A criterion for Perron integrability . Proc. Amer. Math. Soc. 71 (1978) 109-112. MR 0499032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Gerald S. Goodman. Integration by substitution . Proc. Amer. Math. Soc. 70 (1978) 89-91. MR 0476952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. E. Cross. The ${\rm SC}\sb{k+1}\ {\rm P}$-integral and trigonometric series . Proc. Amer. Math. Soc. 69 (1978) 297-302. MR 0476946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. J. Morrison. A note on the Denjoy integrability of abstractly-valued functions . Proc. Amer. Math. Soc. 61 (1976) 385-386. MR 0486403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] James Foran. An extension of the Denjoy integral . Proc. Amer. Math. Soc. 49 (1975) 359-365. MR 0367128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jon C. Helton. Mutual existence of product integrals . Proc. Amer. Math. Soc. 42 (1974) 96-103. MR 0349925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jon C. Helton. Product integrals and exponentials in commutative Banach algebras . Proc. Amer. Math. Soc. 39 (1973) 155-162. MR 0316643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. A. Chatfield. Equivalence of integrals . Proc. Amer. Math. Soc. 38 (1973) 279-285. MR 0311847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jon C. Helton. Some interdependencies of sum and product integrals . Proc. Amer. Math. Soc. 37 (1973) 201-206. MR 0308340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jon C. Helton. Existence theorems for sum and product integrals . Proc. Amer. Math. Soc. 36 (1972) 407-413. MR 0313459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Fred M. Wright and Melvin L. Klasi. On existence and a dominated convergence theorem for weighted $g$-summability . Proc. Amer. Math. Soc. 34 (1972) 479-488. MR 0296223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1